On the Choi-Lam analogue of Hilbert's 1888 theorem for Symmetric Forms

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

GOEL, Charu, Salma KUHLMANN, Bruce REZNICK, 2016. On the Choi-Lam analogue of Hilbert's 1888 theorem for Symmetric Forms. In: Linear Algebra and its Applications. 496, pp. 114-120. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2016.01.024

@article{Goel2016ChoiL-32537, title={On the Choi-Lam analogue of Hilbert's 1888 theorem for Symmetric Forms}, year={2016}, doi={10.1016/j.laa.2016.01.024}, volume={496}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={114--120}, author={Goel, Charu and Kuhlmann, Salma and Reznick, Bruce} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32537"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32537"/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:language>eng</dc:language> <dc:contributor>Goel, Charu</dc:contributor> <dcterms:title>On the Choi-Lam analogue of Hilbert's 1888 theorem for Symmetric Forms</dcterms:title> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-19T12:10:33Z</dcterms:available> <dcterms:abstract xml:lang="eng">A famous theorem of Hilbert from 1888 states that a positive semidefinite (psd) real form is a sum of squares (sos) of real forms if and only if n=2 or d=1 or (n,2d)=(3,4), where n is the number of variables and 2d the degree of the form. In 1976, Choi and Lam proved the analogue of Hilbert's Theorem for symmetric forms by assuming the existence of psd not sos symmetric n-ary quartics for n≥5. In this paper we complete their proof by constructing explicit psd not sos symmetric n-ary quartics for n≥5.</dcterms:abstract> <dc:creator>Goel, Charu</dc:creator> <dc:creator>Reznick, Bruce</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-19T12:10:33Z</dc:date> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2016</dcterms:issued> <dc:contributor>Reznick, Bruce</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account